# SDR AU981579

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7603 · Power Lever
- Part: Clamp
- Part number: 2818
- Condition: Loose
- Location: Power Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) THROTTLE HANDLE SEPARATED FROM DASHBOARD DUE TO SPLITTER CLAMP COMING LOOSE WHEN THE SCREW FELL OUT.
